Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

My 19 Year Old Son died from an enlarged heart. Should I talk to an Attorney ?

My 19 Year Old Son went to the Emergency room because he was coughing real hard. the doc said Bronchitis. so he prescribed him an inhaler, steroids,and antibiotics. 2 days later he started vomiting and had diarreaha and stomach cramps. Doc said bladder infection. kept him over night. gave him morphine for was. he was allergic. so they gave him Narcan to wake him up. had his heart rate at 200 an hour later he died from an enlarged heart (his heart exploded). Should I talk to an Attorney?
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  673
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
I don't believe you! If what you say really happened then you would not have asked the questions you have in the last few hours in the manner that you did. If you had a son and he had an allergic reaction to morphine, Narcan would not do a thing to reverse it. Narcan competes for opiate receptors and will reverse the sedative and respiratory depressive effects but not the immune response. Why you decided to make up a story like this is a mystery to me but you need to find a new hobby. Your story makes no sense to anyone that has ever spent 5 minutes working in an ER! Stick to your Halloween questions.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor